| Model Number |
01.29.204 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
12/09/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 16 december 2024.Lot 2341435: (b)(4) items manufactured and released on 16-nov-2023.Expiration date: 2028-10-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
At about 8 months after the primary, the patient came in reporting pain due to a leg length discrepancy.The surgeon revised the head and the surgery was completed successfully.